It's tough to find a legitimate answer since it's comparing prescription with supplement; however it's not a reported side effect - although Melatonin (an ingredient can increase blood pressure for some people).
Some side effects of the top 3 ingredients (melatonin, L-theanine and valerian extract) are given below:
~Melatonin (a naturally occurring hormone in the body) side effects may include headaches, depression, lethargy during the day, dizziness & stomach cramps.
Melatonin supplements may interfere with some health issues, including: bleeding disorders, depression, diabetes, seizure disorders & high blood pressure <--- THIS COULD BE A PROBLEM FOR YOU
~L-theanine supplements (extracted from tea) may cause headaches, dizziness and issues with the GI system.
~Valerian (type of herb) may include such side effects as: headaches, excitability, insomnia & lethargy especially in the morning.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2012 • 1 answer
High Blood Pressure - Does anybody takes carvelidol 3.125mg ? my Dr just change my meds I was taking
Posted 30 Dec 2012 • 2 answers
Posted 4 Apr 2013 • 3 answers
Posted 24 Oct 2014 • 1 answer
Posted 16 days ago • 1 answer